RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Malikov, Fedor Georgievich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1042
Abstract pages:1811
Full texts:525
References:199
E-mail: ,

http://www.mathnet.ru/eng/person21838
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:malikov.fyodor
https://mathscinet.ams.org/mathscinet/MRAuthorID/118795

Publications in Math-Net.Ru
2015
1. Fyodor Malikov, Vadim Schechtman, “Chiral de Rham complex over locally complete intersections”, Mosc. Math. J., 15:2 (2015),  353–372  mathnet  mathscinet  isi
2008
2. Fyodor Malikov, “Vertex Algebroids over Veronese Rings”, SIGMA, 4 (2008), 086, 28 pp.  mathnet  mathscinet  zmath  isi  scopus
2004
3. V. G. Gorbunov, F. G. Malikov, “Vertex algebras and the Landau–Ginzburg/Calabi–Yau correspondence”, Mosc. Math. J., 4:3 (2004),  729–779  mathnet  mathscinet  zmath
1999
4. F. G. Malikov, I. B. Frenkel', “Annihilating Ideals and Tilting Functors”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  31–42  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 106–115  isi
1990
5. F. G. Malikov, “Verma modules over Kac–Moody algebras of rank 2”, Algebra i Analiz, 2:2 (1990),  65–84  mathnet  mathscinet  zmath; Leningrad Math. J., 2:2 (1991), 269–286
6. F. G. Malikov, “Structure of certain Verma modules over affine Lie algebras”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 332–334  isi
1989
7. F. G. Malikov, “Special vectors in Verma modules over affine algebras”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 66–67  isi
1988
8. F. G. Malikov, “On quantum motion integrals”, Uspekhi Mat. Nauk, 43:4(262) (1988),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 217–218  isi
1986
9. F. G. Malikov, B. L. Feigin, D. B. Fuchs, “Singular vectors in Verma modules over Kac–Moody algebras”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  25–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 103–113

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019